# SDR 98ZZZM471

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1563C
- Make and model: Beech 1900C
- Aircraft serial: UC20
- Engine: Pwa PT6A65B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Fod Damage
- Location: Engine Internal
- Stage of operation: CR
- Nature of condition: C, R
- Precautionary procedure: A

## Discrepancy

DURING DESCENT FROM FL250 TO FL230 PILOT NOTICED NR 2 ENG ITT AT 760 DEGREES CELSIUS.  PILOT REDUCED POWER TO 720 DEGREES ITT.  ONCE LEVEL AT FL 230, NR 2 ENGINE STARTED TO SURGE WITH SIGNS OF COMPRESSOR STALL.  PILOT REDUCED  POWER ON NR 2 TO LESS THAN 800 LBS OF TORQUE.  DURING THE FIRST ATTEMPTING TO INCREASE TORQUE, AT 800 LBS ENGINE STARTED TO STALL AGAIN.  PILOT TURNED AROUND AND RETURNED TO BET.  THE SECOND ATTEMPTS TO INCREASE POWER, PILOT BROUGHT POWER UP TO 1500 LBS WITH SOME PROBLEMS.  PILOT SHUTDOWN AND SECURED NR 2 ENGINE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FOD DAMAGE TO FIRST STAGE COMPRESSOR.  (M)
